# SDR SCNA20180119005

- Difficulty date: January 19, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 56,948 hours, 22,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Worn
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP FAIRING AFT LINK ASSEMBLY UPPER ROD END BOLT AND SPACER WORN. REMOVED AFT CANOE FAIRING TIP 642EB. PART IN AREA. REMOVED AND REPLACED AFT LINK ASSEMBLY. FOUND UPPER ROD END BOLT AND SPACER WORN. ORDERED BOLT. NEW SPACER AND OLD BOLT REINSTALLED TILL NEW BOLT ARRIVES. BOLT IS TAGGED. REPLACED UPPER ROD END BOLT AND SPACER AND AFT CANOE FAIRING TIP.
